Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 433, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 26, 2007, 11:56 PM CDT for Ward County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2007, 11:56 PM CDT (04:56 UTC)
- Expired
- Jun 27, 2007, 1:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 99 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:07 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2399 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 270458 RRA
SVRMAF
TXC475-270600-
/O.NEW.KMAF.SV.W.0433.070627T0456Z-070627T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1156 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARD COUNTY IN WEST TEXAS...
* UNTIL 100 AM CDT
* AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH AND PENNY HAIL. THIS STORM IS PART OF A LARGER
LINE OF THUNDERSTORMS AND THE LEADING EDGE OF THE LINE WAS LOCATED
NEAR PYOTE...OR 13 MILES WEST OF MONAHANS...MOVING SOUTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
WARD COUNTY...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AWAY FROM WINDOWS.
LAT...LON 3131 10278 3130 10282 3138 10298 3144 10325
3146 10345 3165 10351 3164 10278
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:52 PM CDT, 9 hours 4 minutes earlier.
Area forecast discussion, Jun 26, 2:52 PM CDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 252 PM CDT TUE JUN 26 2007 .SHORT TERM... DESPITE PERSISTENT UPPER LEVEL FEATURES...MEANING A SHEAR AXIS TO THE EAST AND AN UPPER LEVEL RIDGE TO THE WEST...THE FORECAST REMAINS DIFFICULT. THERE APPEARS TO BE A NORTHWEST/SOUTHEAST ORIENTED OUTFLOW BOUNDARY LYING JUST NORTHEAST OF THE CWA FROM CONVECTION OVER THE BIG COUNTRY LAST NIGHT AND THE RED RIVER TODAY. A SURFACE LOW WAS LOCATED OVER SOUTH CENTRAL NEW MEXICO AND A TROUGH EXTENDING SOUTHEASTWARD ALONG THE RIO GRANDE. WATER VAPOR IMAGERY REVEALED A WEAK SHORTWAVE TROUGH...OR MCV...TRANSLATING SOUTHWARD THROUGH THE NORTHEASTERN CWA AND ANOTHER THROUGH THE TEXAS PANHANDLE...WHILE ANOTHER SHORTWAVE TROUGH WAS TOPPING THE UPPER RIDGE OVER COLORADO. THINK WE WILL SEE ISOLATED TO WIDELY SCATTERED CONVECTION DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH LATE AFTERNOON. COPIOUS AMOUNTS OF MOISTURE EXIST OVER THESE AREAS...BUT THE UPPER RIDGE HAS STRENGTHENED THERE SINCE YESTERDAY. OTHERWISE...WOULD HAVE GONE WITH HIGHER POPS. MAY ALSO SEE ISOLATED CONVECTION OVER THE WESTERN LOW ROLLING PLAINS THAT DEVELOP FROM THE AFOREMENTIONED OUTFLOW BOUNDARY. LAPSE RATES ARE ONLY MOIST ADIABATIC THERE THOUGH...AND NOT SURE WE/LL SEE MUCH MORE THAN ISOLATED STORMS THERE THROUGH 27/00Z WITHOUT SOME MID LEVEL SUPPORT DUE TO THE UPPER RIDGE ALSO STRENGTHENING THERE. STILL WILL MENTION THE POSSIBILITY OF A FEW SEVERE STORMS IN BOTH AREAS FROM LATE AFTERNOON THROUGH EARLY AFTERNOON. LATER TONIGHT...EXPECT CONVECTION TO DEVELOP ALONG AND BEHIND A COLD FRONT OVER SOUTHEASTERN COLORADO THIS AFTERNOON. DESTABILIZATION OF THE ATMOSPHERE...AND THE SHORTWAVE TROUGH ROUNDING THE UPPER RIDGE...SHOULD AID DEVELOPMENT THERE. THINK AN MCS WILL FORM BY EVENING...THEN MOVE SOUTH INTO THE CWA OVERNIGHT. HAVE GONE WITH A COMPROMISE BETWEEN THE FASTER NAM AND SLOWER GFS ON THE TIMING OF THIS EVENTUAL MCS...WHICH CONSTITUTED RAISING POPS OVER THE NORTHEAST HALF OR SO OF THE CWA. DAMAGING WINDS WILL BE POSSIBLE ALONG/AHEAD OF THIS MCS...AND TO A LESSER EXTENT HAIL WITHIN THE EXPECTED AREA OF CONVECTION. WILL INCLUDE A MENTION OF THIS...AND LOCALLY HEAVY RAINFALL...IN THE HWO. THINK THE FRONT WILL MAKE IT INTO THE CWA BY MORNING...SO COOLED MINIMUM TEMPERATURES A LITTLE THERE...IN ADDITION TO A FEW LOCATIONS OVER THE WESTERN CWA WHERE SLIGHTLY LOWER DEWPOINTS SHOULD AID COOLING. .LONG TERM... THE ABOVE MENTIONED COLD FRONT IS EXPECTED TO AID IN DEVELOPING CONVECTION ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO ON WEDNESDAY. THE HIGHER RAIN CHANCES WILL INITIALLY BE FAVORED ACROSS THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS WITH THE FRONT MOVING INTO THIS REGION WEDNESDAY MORNING. RAIN CHANCES WILL INCREASE ACROSS THE REMAINDER OF THE REGION DURING THE AFTERNOON AS THE FRONT CONTINUES TO PUSH SOUTH. MID-LEVEL SUPPORT APPEARS TO BE STRONGEST OVER THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS AS THE SHORT RANGE MODELS DEPICT A SERIES OF WEAK DISTURBANCES MOVING SOUTH ALONG THE WESTERN PERIPHERY OF THE UPPER LOW. FOR WEDNESDAY NIGHT...THE FOCUS FOR CONVECTION WILL MOVE SOUTH INTO THE TRANS PECOS REGION AS THE FRONTAL BOUNDARY CONTINUES TO MOVE SOUTH WHILE WEAKENING. MID-LEVEL SUPPORT REMAINS ACROSS THE EASTERN AREAS...AND ADDITIONAL SUPPORT IS POSSIBLE OVER THE PLAINS OF EASTERN NEW MEXICO AS SHORTWAVE ENERGY TOPS THE DESERT SOUTHWEST RIDGE AND MOVES SOUTH. WE WILL CONTINUE WITH HIGHER POPS ALONG THE FRONTAL BOUNDARY AND ACROSS THE HIGHER TERRAIN. CONFIDENCE IN THE DETAILS FOR THURSDAY INTO THE WEEKEND REMAINS LOW. HOWEVER...IT DOES APPEAR THE DESERT SOUTHWEST RIDGE WILL GRADUALLY BUILD INTO THE CENTRAL PLAINS. THIS WILL LIKELY WEAKEN OR DISLODGE THE LOW CURRENTLY OVER WESTERN OKLAHOMA. A REMNANT SHEAR AXIS MAY REMAIN ACROSS CENTRAL TEXAS AND POSSIBLY INTO PORTIONS OF WEST TEXAS. AGAIN...CONFIDENCE IN THE DETAILS THIS FAR OUT IS LOW AND FOR NOW...WE WILL GO WITH THE CURRENT FORECAST...WHICH CALLS FOR GRADUALLY DECREASING RAIN CHANCES FOR THE END OF THE WORK WEEK INTO THE WEEKEND. IF THE CURRENT OPERATIONAL RUNS OF THE GFS AND ECMWF VERIFY IN DEPICTING AN UPPER LOW DEVELOPING ACROSS NORTHERN COAHUILA MEXICO EARLY NEXT WEEK...RAIN CHANCES WOULD NEED TO BE INCREASED. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 84 67 85 / 40 40 30 30 CARLSBAD NM 68 93 70 91 / 30 30 40 20 DRYDEN TX 75 91 72 89 / 20 30 50 30 FORT STOCKTON TX 73 90 70 89 / 20 30 40 30 GUADALUPE PASS TX 66 86 66 85 / 20 30 40 30 HOBBS NM 68 92 68 91 / 30 30 30 20 MARFA TX 60 87 63 83 / 20 30 50 40 MIDLAND INTL AIRPORT TX 72 88 68 88 / 30 30 30 30 ODESSA TX 73 88 69 86 / 30 30 30 30 WINK TX 75 94 71 93 / 30 30 40 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 67/06
Hazardous weather outlook, Jun 26, 2:35 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT TUE JUN 26 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-271945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 235 PM CDT TUE JUN 26 2007 /135 PM MDT TUE JUN 26 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS INTO THIS EVENING. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN LOW ROLLING PLAINS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS...A FEW OF THEM COULD PRODUCE DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAINFALL. OVERNIGHT...ONE OR MORE CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTH INTO SOUTHEASTERN NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS ALONG AND BEHIND A COLD FRONT. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL CONTINUE SOUTH ACROSS THE AREA WEDNESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN ASSOCIATION WITH THIS BOUNDARY. SEVERE STORMS DO NOT APPEAR LIKELY...HOWEVER LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY ACROSS THE SOUTHEAST NEW MEXICO PLAINS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS...AND FROM THE GUADALUPE MOUNTAINS...TO THE BIG BEND REGION AND EASTWARD ACROSS THE STOCKTON PLATEAU AND LOWER TRANS PECOS WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 26, 8:34 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 834 PM CDT TUE JUN 26 2007 NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-270400- EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE- UPTON-REAGAN- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE 834 PM CDT TUE JUN 26 2007 /734 PM MDT TUE JUN 26 2007/ ...STRONG TO SEVERE THUNDERSTORMS APPROACHING SOUTHEASTERN NEW MEXICO AND THE NORTHERN PERMIAN BASIN... A LARGE COMPLEX OF THUNDERSTORMS LOCATED ACROSS EAST CENTRAL NEW MEXICO AND THE NORTHERN SOUTH PLAINS EARLY THIS EVENING WILL CONTINUE TO PUSH SOUTH TOWARD THE NORTHERN PORTIONS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. AT 820 PM CDT...THE LEADING EDGE OF THIS COMPLEX OF STORMS EXTENDED ALONG A LINE FROM VAUGHN NEW MEXICO...TO CLOVIS NEW MEXICO...TO MULESHOE AND LITTLEFIELD TEXAS...TO NEAR SILVERTON AND PLAINVIEW TEXAS. THIS LINE OF STORMS IS PUSHING SOUTH AT AROUND 30 MPH. THESE STORMS ARE EXPECTED TO ENTER NORTHERN LEA AND EDDY COUNTIES IN SOUTHEASTERN NEW MEXICO BETWEEN 830 PM AND 900 PM MDT...AND THE NORTHERN PERMIAN BASIN...INCLUDING GAINES...DAWSON...BORDEN...AND SCURRY COUNTIES BETWEEN 1000 AND 1030 PM CDT. THIS COMPLEX OF STORMS HAS ALREADY HAD A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH IN THE NORTHERN TEXAS SOUTH PLAINS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEASTERN NEW MEXICO...THE PERMIAN BASIN...AND THE WESTERN LOW ROLLING PLAINS UNTIL 1 AM CDT...OR MIDNIGHT MDT. RESIDENTS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS THIS LINE OF STORMS APPROACHES. BE PREPARED TO TAKE QUICK ACTION AND SEEK SAFE SHELTER AS THUNDERSTORMS MOVE INTO THE REGION LATER THIS EVENING.
Special weather statement, Jun 26, 10:08 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1008 PM CDT TUE JUN 26 2007 NMZ028-270415- EDDY COUNTY PLAINS- 908 PM MDT TUE JUN 26 2007 ...STRONG OUTFLOW WINDS MOVING INTO NORTHERN EDDY COUNTY... STRONG WINDS ASSOCIATED WITH OUTFLOW FROM A VERY INTENSE LINE OF THUNDERSTORMS LOCATED ACROSS ACROSS EAST CENTRAL NEW MEXICO WILL PUSH SOUTHWARD INTO EDDY COUNTY THROUGH 1000 PM MDT. EXPECT WINDS TO SHIFT TO THE NORTH AT 40 TO 45 MPH...WITH GUSTS NEAR 55 MPH IN THE ARTESIA...LAKEWOOD...HOPE...LOCO HILLS AREAS...POSSIBLY REACHING CARLSBAD BY 1000 PM. IN ADDITION...EXPECT BLOWING DUST TO REDUCE VISIBILITY TO ONE HALF MILE OR LESS. RESIDENTS SHOULD SEEK SAFE SHELTER INDOORS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:01 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 59 min |
| Jun 26, 10:36 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 54 min |
| Jun 26, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| Jun 26, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 62 min |
| Jun 26, 11:23 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 67 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 56 min |
| Jun 26, 11:36 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 63 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 62 min |
| Jun 26, 11:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 62 min |
| Jun 26, 11:48 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 57 min |
| Jun 26, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 64 min |
| Jun 26, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| Jun 27, 12:02 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 58 min |
| Jun 27, 12:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 12:23 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 65 min |
| Jun 27, 12:28 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 47 min |
| Jun 27, 12:33 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Jun 27, 12:34 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 42 min |
| Jun 27, 12:36 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 54 min |
| Jun 27, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 64 min |
| Jun 27, 12:43 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 62 min |
| Jun 27, 12:53 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 67 min |
| Jun 27, 12:54 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 66 min |
| Jun 27, 1:09 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 66 min |
| Jun 27, 1:14 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 27, 1:24 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 66 min |
| Jun 27, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 63 min |
| Jun 27, 1:48 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 57 min |
| Jun 27, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Reeves | 64 min |
| Jun 27, 2:24 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| Jun 27, 2:29 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
| Jun 27, 4:11 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.